Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2011 year

On deformations of linear differential systems, Russian Math. Surveys, 2011, V. 66(1), P. 63-105.

Go to publication Download (737.1 KB)

Authors: Gontsov R., Poberezhny V.A., Helminck G.F.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site